# SDR A6WA202011057390

- Difficulty date: November 4, 2020
- Submitted: November 5, 2020
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 37,841 hours, 36,529 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R31145217
- Condition: Corroded
- Location: Fs 466-473
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR SILL ANGLE AT FS 426 AND LBL 36 TO LBL 38 HAS CORROSION.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED CORROSION FROM PRESSURE FLOOR SILL ANGLE AT FS 426 AND LBL 36 TO LBL 38 BLEND MEASURED L=0.98'' AND W=0.5''.  REMOVED CORROSION FROM PRESSURE FLOOR SILL PANEL AT FS 426 AND LBL 36 TO LBL 38 BLEND MEASURED L=1.0'' AND W=0.75'', REF BOMBARDIER REO NR 601R-53-41-666 REV C DATED 2012-11-06 AND CRJ-200 SRM 51-21-06.  PERFORMED HFEC INSPECTION ON BLENDED AREAS OF PRESSURE FLOOR SILL ANGLE AT FS 426 AND LBL 36 TO LBL 38 AND ON BLENDED AREAS OF PRESSURE FLOOR SILL PANEL AT FS 426 AND LBL 36 TO LBL 38, REF BOMBARDIER REO NR 601R-53-41-666 REV C DATED 2012-11-06 AND CRJ-200 NDTM PART 1 REV 41 51-20-06, NO INDICATIONS NOTED.  EDDY CURRENT TESTER S/N 200051301 CAL DUE 01/24/21.  PERFORMED UT THICKNESS MEASUREMENTS ON BLENDED AREAS OF PRESSURE FLOOR SILL ANGLE AT FS 426 AND LBL 36 TO LBL 38 THICKNESS MEASURES 0.078'' AND ON BLENDED AREAS OF PRESSURE FLOOR SILL PANEL AT FS 426 AND LBL 36 TO LBL 38 THICKNESS MEASURES 0.053'', REF BOMBARDIER REO NR 601R-53-41-666 REV C DATED 2012-11-06 AND CRJ-200 NDTM PART 4 REV 41 51-00-001 UT GAUGE S/N 151136107 CAL DUE 09/16/21.  EVALUATED BLENDED AREA OF PRESSURE FLOOR SILL ANGLE AT FS 426 AND LBL 36 TO LBL 38, ORIGINAL THICKNESS MEASURED 0.080'', REMAINING THICKNESS MEASURES 0.078'' AND ON BLENDED AREAS OF PRESSURE FLOOR SILL PANEL AT FS 426 AND LBL 36 TO LBL 38.  ORIGINAL THICKNESS MEASURES 0.055, REMAINING THICKNESS MEASURES 0.053''.  BOTH FOUND TO BE WITHIN LIMITS, REF BOMBARDIER REO NR 601R-53-41-666 REV C DATED 2012-11-06.
